# SDR DALA2019090605201

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 74,544 hours, 55,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 34ED AISLE PATH LIGHT MISSING. INSTALLED MISSING LIGHT IAW AMM 33-53 OPS CHECK GOOD. (LP6016707)
